# SDR UALA2010050301461

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,717 hours, 8,161 cycles
- Engine: Pwa PW4084
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Seat 45g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 45G IS INOPERATIVE.   REPLACED LIGHT ASSY.  CHECKS GOOD.
